# SDR P5CA0401118

- Difficulty date: July 9, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 58,301 hours, 11,051 cycles
- Engine: Ge CF650E2
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER START AND TAXI, LE FLAPS NR 4L WOULD NOT EXTEND FROM AMBER, ALT SYSTEM ATTEMPTED, STILL REMAINED AMBER.  NR 4L LE FLAP IND GREEN UNTIL TAKEOFF POWER SETTING APPLIED, IND WENT AMBER, ALSO TAKEOFF WARNING HORN SOUNDED.  INSPECTED CLEANED IND SWITCH ASSEMBLY CYCLED, LE FLAPS OPS CHECK NORMAL.  FOUND CARD A-5 IN LE FLAP POSITION MODULE LOOSE, RESEAT CARD, OPS CHECKS GOOD, ALL IAW MM 27-81-01 AND 27-88-01.
